# SDR C2XA10CL055

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 25,246 hours, 18,664 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BOS FLT 2883 THE CREW REPORTED A BRAKE OVERHEAT MESSAGE DURING TAKEOFF.  THE TAKEOFF WAS ABORTED.  THE CREW RESET THE SYSTEM AND OPERATIONAL CHECKS WERE GOOD.
